MathSciNet Relay Station
MathSciNet bibliographic data
MR2123229 (2006a:14043) 14H10 (14H60 14J28)
Farkas, Gavril; Popa, Mihnea Effective divisors on $\overline{\scr M}\sb g$, curves on $K3$ surfaces, and the slope conjecture. J. Algebraic Geom. 14 (2005), no. 2, 241–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement